MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW-SHORT THREAD 68MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW-SHORT THREAD 68MM; SCREW,FIXATION,BONE
Model Number 207.668
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided for reporting.Implant and explant dates: device malfunctioned intraoperative.Device was not implanted/explanted.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent surgery for an open reduction internal fixation (orif) of the ankle.During the procedure, upon insertion of the screw, it was noted that a piece of screw had broken off in the patient.The screw was removed, but a small piece was unable to be retrieved and was left inside the bone.Patient outcome was reported as okay following the procedure.This report is for one (1) 4.0mm cannulated screw-short thread 68mm.This is report 1 of 1 for (b)(4).

Brand Name
4.0MM CANNULATED SCREW-SHORT THREAD 68MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7393157
Report Number2939274-2018-51415
Device Sequence Number16395757
Product Code HWC
UDI-Device Identifier10886982148360
UDI-Public(01)10886982148360(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K963192
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number207.668
Device Catalogue Number207.668
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1